# SDR DALA2025033102379

- Difficulty date: March 30, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 34,639 hours, 4,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 SEAT 41AB & 44HJ EMERGENCY LIGHT ASSY BROKEN. CORRECTIVE ACTION: RE-SECURED SEAT 41AB AND 44HJ EMERGENCY LIGHT ASSEMBLIES PER A330 AMM 33-51. OK FOR SVC. (7178699)
